MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CKMB SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CKMB SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 8001133
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros ckmb results were obtained from a vitros isoenzyme performance verifier (ipv) processed using vitros chemistry products ckmb slides lot 4922-0272-8370 on a vitros 350 chemistry system.Vitros ipv i lot y2755 vitros ckmb results of 9.3, 13.8, 11.1, 7.8, 12.7, 10.7, 12.1, 9.7, 10.6, 12.3, 6.3, 15.0, 11.1, 15.1, 8.7, 8.7 and 15.2 u/l vs an expected result of 21.5 u/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected results were from a non-patient control fluid and were not reported from the laboratory.The customer stated that no patient sample results had been processed during the timeframe of the event.There have been no allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).
 
Additional Manufacturer Narrative
The investigation has determined that lower than expected vitros ckmb results were obtained from a vitros isoenzyme performance verifier (ipv) processed using vitros chemistry products ckmb slides lot: 4922-0272-8370 on a vitros 350 chemistry system.The assignable cause of the event is user error as the customer was not using an appropriate pipette when reconstituting the vitros calibrator kit 6 vials and the vitros ipv fluids.Suboptimal calibrations were obtained by the customer using two different lots of vitros cal kit 6.The customer was using a serological pipette at the time of the event.According to the instructions for use (ifu) for both vitros cal kit 6 and the vitros ipv fluids: a class a volumetric pipette or an automated pipette of equivalent accuracy is recommended because of the importance of the reconstitution procedure to the accuracy of the results.An ortho field application specialist (fas) provided the customer with a volumetric pipette and assisted the customer with preparing fresh vials of vitros cal kit 6 lot: 0674 and the vitros ipv fluids.The customer, with assistance from the ortho fas, calibrated two different lots of vitros ckmb slides on the vitros 350 system and then processed the vitros ipv fluids post calibration.The results from both levels of vitros ipv fluids were within expectations for both lots of vitros ckmb slides.Additionally, the customer informed the ortho fas that the local distributor does not always maintain proper storage of vitros products during delivery.An issue related to product storage affecting the vitros products including the vitros ckmb reagent, vitros cal kit 6 and vitros ipv fluids in use at the customer site is a likely contributor of the event.Continual tracking and trending of complaint data has not identified any signals to suggest there is a systemic quality issue with vitros ckmb lot: 4922-0272-8370 or any of the vitros products in use at the customer site.

Brand Name
VITROS CHEMISTRY PRODUCTS CKMB SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24392383
Report Number1319809-2026-00012
Device Sequence Number10518842
Product Code JHS
UDI-Device Identifier10758750004201
UDI-Public(01)10758750004201(17)260501(11)241118(10)492202728370
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Catalogue Number8001133
Device Lot Number4922-0272-8370
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown